The system of vector quasi-equilibrium problems with applications

Q. H. Ansari, W. K. Chan, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

43 Citations (Scopus)

Abstract

In this paper, we consider the system of vector quasi-equilibrium problems with or without involving φ-condensing maps and prove the existence of its solution. Consequently, we get existence results for a solution to the system of vector quasi-variational-like inequalities. We also prove the equivalence between the system of vector quasi-variational-like inequalities and the Debreu type equilibrium problem for vector-valued functions. As an application, we derive some existence results for a solution to the Debreu type equilibrium problem for vector-valued functions.
Original languageEnglish
Pages (from-to)45-57
Number of pages13
JournalJournal of Global Optimization
Volume29
Issue number1
DOIs
Publication statusPublished - 1 May 2004

Keywords

  • φ-condensing maps
  • Debreu type equilibrium problem
  • Maximal element theorem
  • Partial gâteaux derivative
  • System of vector quasi-equilibrium problems
  • System of vector quasi-variational-like inequalities

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this